# SDR CALA2017123104713

- Difficulty date: December 31, 2017
- Submitted: January 1, 2018
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 50,596 hours, 15,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 EMERGENCY EXIT SIGN HANGING LOOSELY SECURED EXIT ROW SIGN, OPS NORMAL.
